# SDR CALA9900111

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18658
- Make and model: Boeing 737524
- Aircraft serial: 28919
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WITH A PLASTIC BURNING ODOR IN THE CABIN AFTER TAKEOFF.  THE GALLEY POWER WAS TURNED OFF AND THE ACFT WAS RETURNED TO IAH.  THE SMOKE CLEARED AND LANDED WITHOUT INCIDENT.  MX FOUND NO EVIDENCE OF FIRE OR OVERHEATING.  THE GALLEY OVENS, COFFEMAKERS, AND WARMER PADS WERE CHECKED WITH NO EVIDENCE OF OVERHEATING FOUND.  ALL GALLEY LIGHTS, LAVS, LAV MOTORS, AND TRASH CANS WERE CHECKED, PROBLEMS FOUND.  ALL COACH PSU'S WERE INSPECTED, ABNORMALITIES FOUND.  THE CEILING PANELS AT ROW 17 TO 20 WERE OPENED AND INSPECTION, NO ABNORMALITIES.  IN ADDITION, BURNT OUT BULBS AT READING LIGHTS 12C AND 15A WERE REPLACED.  BOTH ENGINES WERE RUN AT CLIMB POWER, CABIN PRESSURIZED TO 4 PSI AND PROBLEM COULD NOT BE DUPLICATED.
